# SDR HNAA2025060900405

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2030 RH WING TO BODY FAIRING, LWR ANGLE SUPPORT#4 FRO FWD IS CRACKED.  REPAIRED IAW SRM 57-20-01RE ITEM 3 FIG 203,204
